Open Access
Translator Disclaimer
2013 Representation Theorem for Generators of BSDEs Driven by G -Brownian Motion and Its Applications
Kun He, Mingshang Hu
Abstr. Appl. Anal. 2013(SI34): 1-10 (2013). DOI: 10.1155/2013/342038

Abstract

We obtain a representation theorem for the generators of BSDEs driven by G -Brownian motions and then we use the representation theorem to get a converse comparison theorem for G -BSDEs and some equivalent results for nonlinear expectations generated by G -BSDEs.

Citation

Download Citation

Kun He. Mingshang Hu. "Representation Theorem for Generators of BSDEs Driven by G -Brownian Motion and Its Applications." Abstr. Appl. Anal. 2013 (SI34) 1 - 10, 2013. https://doi.org/10.1155/2013/342038

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1310.60082
MathSciNet: MR3147832
Digital Object Identifier: 10.1155/2013/342038

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI34 • 2013
Back to Top